# SDR SIMA972181

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4127 - FLOOR EMERGENCY LIGHTS INOP AT ROWS 3 AND 10, ITEM MEL'D AS PER 33-22 AUTH NR 080087 CAT C.  RAI'D LIGHT BULBS (P/N 7012210/16706) AND OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
